Why After Changing To Using KB Injection For 1 Month, It Turns Into Vaginal Discharge And Smells?

I want to ask … yesterday the 6th I injected Kb in 1 month, initially I used Kb for 3 months but I injected it in my menstrual month every day and I bled a lot yesterday, on the 6th I replaced it with 1 month of injection … but after the initial injection I was fine but entered the 10th I continued to get vaginal discharge and smelled … at first I had never seen vaginal discharge like this ,, I want to ask if I have to replace my family again because it doesn’t match or gym, because I did the KB injection once a month I experience leucorrhoea and have a bad smell

1 Answer:

Hello Rhia, thank you for the question to HealthReplies.com

The use of hormonal contraception methods (birth control pills, injectable birth control, or implant birth control) can indeed cause increased production of vaginal discharge from the vagina. Leucorrhoeic fluid that occurs due to the use of hormonal contraception is usually classified as normal vaginal discharge, although the amount is large, but usually does not smell bad, does not cause itching or pain in the vagina. If indeed your vaginal discharge is vaginal discharge that smells bad or causes other symptoms such as itching and pain around the genitals or pain when urinating, then it needs to be re-evaluated, maybe your vaginal discharge is caused by other things, such as bacterial infections, fungal infections , parasitic infections, or because there are foreign objects left in the vagina, etc.

If you experience vaginal discharge, you should check with your doctor immediately so that you can further evaluate the cause. You can consult your obstetrician so that you can also consult on choosing the best contraception for you. The following are some things you can do for a while:

Keep your pubic area clean, clean each time you take a shower with warm water. After you defecate, clean it from front to back, not from back to front. Dry the pubic area well before you use underwear Do not douche or wash the vagina with soap, chemical liquids, or certain traditional ingredients. Doing this can increase the risk of abnormal vaginal discharge. As long as you experience this abnormal vaginal discharge, you should not have sexual relations first, or have sexual relations using a condom (condoms can reduce the risk of transmission if your vaginal discharge is caused by infection) Use underwear from materials that absorb sweat Use a pantiliner if you remove a lot of vaginal discharge, and replace every wet pantiliner (or change at least every 3-4 hours) Avoid using underpants and outer tights too tight, don't use pants too many layers

So much information from me, hopefully enough answer

: by

Related Question

Stomach Ache After Giving Birth By Cesarean Section?

Stomach Ache After Giving Birth By Cesarean Section?

(1 year ago)

why does my wife feel sick with stomachache after surgery ??...

CHAPTER Dense, Dry And Round In The Form Of A Child?

CHAPTER Dense, Dry And Round In The Form Of A Child?

(11 months ago)

I want to ask, my child is 2 years old every time he defecates solid, dry, round “small like a marble .. Is that normal ?? r nPlease solution’a, thank you...

Medication To Relieve Shortness Of Breath?

Medication To Relieve Shortness Of Breath?

(1 year ago)

Hello, I want to ask, I really like white mucus coming out of my mouth (kind of drooling, but not very comfortable), my nose is not comfortable, my breath feels so tight. to get ri...

Leave a Reply

Your email address will not be published. Required fields are marked *